Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Title: Journal d'Analyse Mathématique.
Additional book information: Jerusalem, 1951, 1952-53. Vol. 1, 8+386+26 pp.; vol. 2, 8+381+23 pp. $20 per volume; 40% discount to individual members of mathematical societies.

Review Information:

Reviewer: R. P. Boas, Jr.
Journal: Bull. Amer. Math. Soc. 60 (1954), 285
DOI: https://doi.org/10.1090/S0002-9904-1954-09811-7